# SDR VTZA98019

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU248
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6254 - AIB-IAD - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO EMERGENCY TRACK LIGHTING AND OVERWING LIGHTS INOP.  MAINTENANCE INSPECTION AND REMOVED AND REPLACED FUSE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
